A study of well-balanced finite volume methods and refinement indicators for the shallow water equations

Mungkasi, Sudi (2013) A study of well-balanced finite volume methods and refinement indicators for the shallow water equations. Bulletin of the Australian Mathematical Society, 88 (2). pp. 351-352. ISSN 0004-9727

[img]
Preview
Text (Absttract)
01Abstrak_Mungkasi.pdf

Download (300kB) | Preview
[img]
Preview
Text (Full)
02DisertasiS3_Mungkasi.pdf

Download (7MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Technology > Department of Mathematics
Depositing User: Y. Etik Supriyanti
Date Deposited: 26 Apr 2016 04:28
Last Modified: 12 May 2017 01:13
URI: http://repository.usd.ac.id/id/eprint/4526

Actions (login required)

View Item View Item